# SDR UIEA2019030503482

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,345 hours, 10,246 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE LP1 STATUS MESSAGE(  NSPECTED FOR CONDITION /SECURE/ CLEANUP APU FIRE DETECTION SYSTEM PER AMM 26-15-00. PERFORMED APU FIRE DETECTION TEST IAW AMM 26-15-00. OPS CHECK NORMAL.  )
